# SDR ASAA0210364

- Difficulty date: December 5, 2002
- Submitted: April 4, 2003
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6546419183
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND LEFT WING LEADING EDGE AT WING STAITON 236-369 CRACKED .75 INCH AND CHAFED.  REPAIRED LEADING EDGE PER SRM.  (M)
